Coboundary Dynamical Poisson Groupoids and Integrable Systems

Research output: Contribution to journalArticle

9 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)2725-2746
Number of pages22
JournalInternational Mathematics Research Notices
Issue number51
StatePublished - Jan 1 2003

Fingerprint

Groupoids
Integrable Systems
Siméon Denis Poisson

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

@article{dd816b899e51414f8453ed64349c69df,
title = "Coboundary Dynamical Poisson Groupoids and Integrable Systems",
author = "Luen-chau Li",
year = "2003",
month = "1",
day = "1",
language = "English (US)",
pages = "2725--2746",
journal = "International Mathematics Research Notices",
issn = "1073-7928",
publisher = "Oxford University Press",
number = "51",

}

Coboundary Dynamical Poisson Groupoids and Integrable Systems. / Li, Luen-chau.

In: International Mathematics Research Notices, No. 51, 01.01.2003, p. 2725-2746.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Coboundary Dynamical Poisson Groupoids and Integrable Systems

AU - Li, Luen-chau

PY - 2003/1/1

Y1 - 2003/1/1

UR - http://www.scopus.com/inward/record.url?scp=0348218238&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0348218238&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:0348218238

SP - 2725

EP - 2746

JO - International Mathematics Research Notices

JF - International Mathematics Research Notices

SN - 1073-7928

IS - 51

ER -